# SDR 96ZZZX1657

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855CA
- Make and model: Beech 1900D
- Aircraft serial: UE61
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rivets
- Part number: CR3245
- Condition: Loose
- Location: Vert Stab
- Part time: 4,722 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS, LOOSE FASTENERS ON BOTH SIDES OF VERTICAL STABILIZER FORWARD SPAR WERE NOTED.  ALTHOUGH A SIMILAR PROBLEM WAS ADDRESSED IN SB 2004 ON EARLIER MODEL 1900S, ADDITIONAL EVALUATION AND STUDIES ARE RECOMMENDED AT OTHER PREVIOUS IDENTIFIED AREAS OF CONCERN IN THE EMPENNAGE SECTION MAY BE RELATED.  REPAIR WAS ACCOMPLISHED PER BEECHCRAFT RECOMMENDED PROCEDURE.
